# SDR 9606169102

- Difficulty date: March 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N92S
- Make and model: Doug DC-9-15
- Aircraft serial: 47064
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Failed
- Location: Nlg
- Stage of operation: DE
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

DURING DESCENT INTO MSP, NOSE GEAR GREEN LIGHT DID NOT ILLUMINATE.  RECYCLED GEAR AND GREEN LIGHT INDICATED NORMAL.  AIRCRAFT LANDED WITHOUT INCIDENT.  REPLACED UP-LIMIT AND DOWN AND LOCKED SWITCHES, GEAR OPERATIONAL CHECKED GOOD.
